Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sweating, confusion, headache, nausea after getting off anti-depressants. Will it subside gradually?

I have been on anti depressants for over 3 years changed a few times like Effexor, lexapro . Anyway of late I ve been feeling better and saw my doctor to get off them he set me up a 2 week plan to slowly reduce off them completely However this is my 2nd week now of being off antidepressants and experiencing what I think withdrawal syndrome . Sweats, confusion, headaches , nausea brain shocks Is this normal 2 weeks on and will go away? Is this happening because I was on them for so long as well?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms and agree that these could be the withdrawal symptoms after coming off the anti-depressants.

However, I would like to reassure you that these would go away over time. It may take 4-6 weeks to completely get over these symptoms.

If these symptoms persist, then, you can consult your doctor.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Thu, 1 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor